| Model Number |
72205149 |
| Medical Device Problem Codes |
Crack (1135); Optical Obstruction (3002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident. a visual inspection found distal tip damage, fiber damage, and a cracked and scratched distal lens.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution. a complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.
Event or Problem Description
It was reported that the scope lens was cracked so picture was blurred during an unknown procedure.The procedure was completed with a smith and nephew back up device.No patient injury, delays or other complications were reported.Results of investigation have concluded that this unit had a cracked distal lens which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.